# SDR HNAA2013012400021

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 51,911 hours, 57,641 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ACFT ENCOUNTERED MODERATE WIND SHEAR CAUSING ACFT TO EXCEED 260 KNOTS FOR 3 SECONDS.  NO LOSS OF CONTROL JUST MODERATE BUFFETING.  CHECKED CABLE TENSION OF RUDDER CONTROL SYS.  FOUND TENSION LOW ON RUDDER CABLE CIRCUIT.  ADJUSTED IAW MM 27-20-00.  CHECKED CABLE TENSION ON ELEVATOR CONTROL SYS FOR TENSION. LOW ON LT CIRCUIT.  ADJUSTED IAW MM 37-32-00.  OPS CHECKED GOOD.  CHECKED AILERON CONTROL SYSTEM.  FOUND CABLE TENSION TO BE WITHIN LIMITS. OK FOR SERVICE.
